# SDR WRLA97146

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272WA
- Make and model: Doug MD-11
- Aircraft serial: 48437
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602011
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, MAINTENANCE PERSONNEL NOTED EMERGENCY FLOOR TRACKING WOULD NOT ILLUMINATE.  MAINTENANCE PERSONNEL REPLACED SHORTED EGRESS MODULES AT ROWS 17 AND 24 DE.  OPS CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
